# SDR 97ZZZX3970

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N169RD
- Make and model: Amtr NIEUPORT12
- Aircraft serial: 005
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Condition: Plugged
- Location: Lt Carburetor
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FUEL LINE INADVERTENTLY LEFT OPEN FOR 2 MONTHS DURING OTHER REPAIRS.  LINE ASSEMBLED WITHOUT PROPER INSPECTION.  POST-ACCIDENT INSPECTION REVEALED UNKNOWN CONTAMINATE IN FILTER OF LT CARBURETOR.  RECOMMEND ALWAYS PLUGGING LINES DURING DIS-ASSEMBLY.  ALWAYS PURGE LINES AND CHECK FLOW PRIOR TO ASSEMBLY.  SUSPECT MUD/WASP NEST IN FUEL LINE.
